# SDR UHLA201505050363

- Difficulty date: May 5, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 21,984 hours, 13,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14 CROSSBEAM IS CORRODED AT RBL 13 TO 35.  COMPLIED WITH ETD2015-170-039511.  MAJOR REPAIR.
